# SDR P5CA2017091100321

- Difficulty date: September 8, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,483 hours, 19,822 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AN EICAS MESSAGE FOR THE FWD CARGO BACKUP.  RESET ZONE TEMP CONTROL SYSTEM AND PERFORMED ZONE TEMP CONTROLLER BITE TEST SHOWN GO LIGHT IAW AMM 21-61-00.  SYSTEM OK FOR CONTINUE SERVICE.
